How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10769
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

A couple days ago on my honeymoon I took 25 mg of viagra my friend offered me. I didnt re

This answer was rated:

A couple days ago on my honeymoon I took 25 mg of viagra my friend offered me. I didnt really need it badly but I have an issue every now and then. This was my first time trying it. I had been drinking before but had mostly sobered up and had one beer after. The viagra gave me a headache, flushing, and fast heartbeat. I just went to bed no erection no sex. It has been 4 days since then and every day I have a rough headache that is very localized in the back of my head, naseau, and lightheadedness. The severity comes in waves but it is always present. What could be causing this? When will it go away? How converend should I be?

Thanks

Dr. Rick, MD :

Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

Dr. Rick, MD :

Do you have any medical problems or take any medication?

Customer:

no

Dr. Rick, MD :

ok. Well, it is very unlikely that your one viagra tablet 4 days ago is the cause of your symptoms.

Dr. Rick, MD :

You may just have the start of the flu or had too good of a time on your wedding day.....

Dr. Rick, MD :

If normal over the counter meds, rest and eating well have not helped then, unfortunately, the best way to figure out what is going on would be to see a doctor in person.

Customer:

I didnt drink that much, and this started the morning after so I just assumed they were related as I seemed to have a bad reaction to it

Customer:

how long should I wait before going to see doctor

Dr. Rick, MD :

Given your age, the fact that you are healthy I do not feel that your symptoms are a sign of anything serious......

Dr. Rick, MD :

That is a very good question. Since it has been 4 days without improvement you could go tomorrow.

Dr. Rick, MD :

Now that you are married you should be learning new skills when it comes to decisions such as these......

Dr. Rick, MD :

Ask your wife ;-)

Customer:

haha

Customer:

indeed

Dr. Rick, MD :

After 31 years and 5 kids I can tell you that is a good way to go....in many things from now on :)

Dr. Rick, MD :

And congrats by the way. Married life can be wonderful.

Customer:

I was just concerned I had some horrible deadly reaction

Customer:

if its just an illness or awful headache I can manage

Dr. Rick, MD :

Nope. No horrible deadly reaction.....

Dr. Rick, MD :

I think that is what it it....

Customer:

I thought it strange at 25 milligrams

Customer:

okay thank you for your assistance oyu have eased my mind

Customer:

if no improvement soon I will go see doctor

Dr. Rick, MD :

I just can't see how the viagra is the cause of all of this. I think you will live.l

Dr. Rick, MD :

sounds like a good plan. have a good evenign.

Dr. Rick, MD :

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Customer:

cheers

Dr. Rick, MD :

you too :)

Dr. Rick, MD and other Medical Specialists are ready to help you

Related Medical Questions